Acta Mathematica, 1996, Volume 180

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Décroissance de l'énergie locale de l'équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel

Nicolas Burq Centre de Mathématiques, U.R.A. 169 du C.N.R.S. École Polytechnique

TBD mathscidoc:1701.331847

Acta Mathematica, 180, (1), 1-29, 1996.11
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Enveloppe polynomiale d'un compact de longueur finie et chaînes holomorphes à bord rectifiable

Tien Cuong Ding Institut de Mathématiques, UMR 9994 du CNRS, Université Pierre et Marie Curie

TBD mathscidoc:1701.331848

Acta Mathematica, 180, (1), 31-67, 1996.10
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The complex Monge-Ampère equation

Sławomir Kołodziej Institute of Mathematics, Jagiellonian University

TBD mathscidoc:1701.331849

Acta Mathematica, 180, (1), 69-117, 1996.2
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Short sums of certain arithmetic functions

Mohan Nair Department of Mathematics, University of Glasgow University Gardens Gérald Tenenbaum Institut Élie Cartan, Université Henri Poincaré Nancy 1

TBD mathscidoc:1701.331850

Acta Mathematica, 180, (1), 119-144, 1996.10
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Cut points and canonical splittings of hyperbolic groups

Brian H. Bowditch Faculty of Mathematical Studies, University of Southampton

TBD mathscidoc:1701.331851

Acta Mathematica, 180, (2), 145-186, 1996.11
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 764 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Pluricomplex energy

Urban Cegrell Department of Mathematics, University of Umeå

TBD mathscidoc:1701.331852

Acta Mathematica, 180, (2), 187-217, 1996.10
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The$C$^{∞}-convergence of hexagonal disk packings to the Riemann map

Zheng-Xu He Department of Mathematics, University of California, San Diego Oded Schramm Department of Mathematics, The Weizmann Institute of Science

TBD mathscidoc:1701.331853

Acta Mathematica, 180, (2), 219-245, 1996.12
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Self-similarity of Siegel disks and Hausdorff dimension of Julia sets

Curtis T. McMullen Department of Mathematics, Harvard University

TBD mathscidoc:1701.331854

Acta Mathematica, 180, (2), 247-292, 1995.11
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved